Alert archive / Florida / Red Flag Warnings in 2011

Red Flag Warning 3, NWS Jacksonville, FL

January 7, 20117 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Jan 7, 2011, 2:37 PM EST for 7 counties in Florida. It took effect at Jan 8, 2011, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 7, 2011, 2:37 PM EST (19:37 UTC)
In effect from
Jan 8, 2011, 12:00 PM EST
Expired
Jan 8, 2011, 6:00 PM EST
In force
6 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.6 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1481 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

988 
WWUS82 KJAX 071937
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
237 PM EST FRI JAN 7 2011

FLZ020>025-030>033-035>038-040-072300-
/O.UPG.KJAX.FW.A.0003.110108T1700Z-110108T2300Z/
/O.NEW.KJAX.FW.W.0003.110108T1700Z-110108T2300Z/
/O.CON.KJAX.FW.W.0002.000000T0000Z-110107T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
237 PM EST FRI JAN 7 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING DUE TO LOW RH VALUES AND GUSTY WINDS...
...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST SATURDAY DUE
TO LOW RH VALUES AND GUSTY WINDS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST SATURDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

THE REST OF THIS AFTERNOON...THE COMBINATION OF BREEZY WEST TO
SOUTHWEST WINDS AND RELATIVE HUMIDITIES BOTTOMING OUT AROUND 30
PERCENT WILL PRESENT DANGEROUS FIRE WEATHER CONDITIONS. WEST TO
SOUTHWEST WINDS WILL SUSTAIN AT 15 TO 20 MPH WITH GUSTS TO 30 MPH.
A RED FLAG WARNING CONTINUES FOR NORTHEAST FLORIDA THROUGH 6 PM
EST.

SATURDAY AFTERNOON...THE COMBINATION OF BREEZY WEST TO NORTHWEST
WINDS AND RELATIVE HUMIDITIES BOTTOMING OUT AROUND 35 PERCENT
WILL AGAIN PRESENT DANGEROUS FIRE WEATHER CONDITIONS. WEST TO
SOUTHWEST WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS TO 25 MPH
AT TIMES. A RED FLAG WARNING HAS BEEN ISSUED FOR NORTHEAST
FLORIDA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

&&

$$

ECZ
4 follow-up statements
364 
WWUS82 KJAX 080019
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
719 PM EST FRI JAN 7 2011

FLZ020>025-030>033-035>038-040-082300-
/O.CON.KJAX.FW.W.0003.110108T1700Z-110108T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
719 PM EST FRI JAN 7 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST
SATURDAY DUE TO LOW RH AND WIND...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 6 PM EST
SATURDAY. 

SATURDAY AFTERNOON...THE COMBINATION OF BREEZY WEST TO NORTHWEST
WINDS AND RELATIVE HUMIDITIES BOTTOMING OUT AROUND 35 PERCENT WILL
AGAIN PRESENT DANGEROUS FIRE WEATHER CONDITIONS. WEST TO SOUTHWEST
WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS TO 25 MPH AT TIMES.
A RED FLAG WARNING HAS BEEN ISSUED FOR NORTHEAST FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

&&

$$
380 
WWUS82 KJAX 080740 AAA
RFWJAX

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
240 AM EST SAT JAN 8 2011

FLZ020>022-035-082300-
/O.NEW.KJAX.FW.A.0004.110109T1700Z-110109T2300Z/
/O.CON.KJAX.FW.W.0003.110108T1700Z-110108T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
240 AM EST SAT JAN 8 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS EVENING DUE TO STRONG WINDS AND LOW RH VALUES...
...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON DUE TO POSSIBLE 
LOW RH VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. A RED FLAG
WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
EVENING. 

THIS AFTERNOON...THE COMBINATION OF BREEZY WEST WINDS AND RELATIVE
HUMIDITIES BOTTOMING OUT BETWEEN 30 AND 35 PERCENT WILL AGAIN
PRESENT DANGEROUS FIRE WEATHER CONDITIONS. WEST WINDS WILL INCREASE
TO 15 TO 20 MPH WITH GUSTS TO 25 TO 30 MPH AT TIMES. A RED FLAG
WARNING HAS BEEN ISSUED FOR NORTHEAST FLORIDA.

SUNDAY AFTERNOON...LINGERING DRY AIR IN PLACE ALONG WITH TEMPERATURES
IN THE 50S WILL COMBINE TO PRODUCE MINIMUM RELATIVE HUMIDITIES AROUND
30 PERCENT WITH 3 TO 5 HOUR DURATIONS OF CRITICAL RELATIVE HUMIDITIES
POSSIBLE DURING THE AFTERNOON HOURS. A FIRE WEATHER WATCH HAS BEEN
ISSUED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ023>025-030>033-036>038-040-082300-
/O.CON.KJAX.FW.W.0003.110108T1700Z-110108T2300Z/
BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-ALACHUA-PUTNAM-
FLAGLER-MARION-
240 AM EST SAT JAN 8 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS EVENING DUE TO STRONG WINDS AND LOW RH VALUES...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS EVENING. 

THIS AFTERNOON...THE COMBINATION OF BREEZY WEST WINDS AND RELATIVE
HUMIDITIES BOTTOMING OUT BETWEEN 30 AND 35 PERCENT WILL AGAIN
PRESENT DANGEROUS FIRE WEATHER CONDITIONS. WEST WINDS WILL INCREASE
TO 15 TO 20 MPH WITH GUSTS TO 25 TO 30 MPH AT TIMES. A RED FLAG
WARNING HAS BEEN ISSUED FOR NORTHEAST FLORIDA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

&&

$$
279 
WWUS82 KJAX 082044
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 PM EST SAT JAN 8 2011

FLZ020>022-035-091145-
/O.CON.KJAX.FW.W.0003.000000T0000Z-110108T2300Z/
/O.CON.KJAX.FW.A.0004.110109T1700Z-110109T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
344 PM EST SAT JAN 8 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING DUE TO STRONG WINDS AND LOW RH...
...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON
DUE TO LOW RH... 

THIS AFTERNOON...THE COMBINATION OF BREEZY WEST WINDS AND
CRITICALLY LOW RELATIVE HUMIDITIES WILL CONTINUE TO PRESENT
DANGEROUS FIRE WEATHER CONDITIONS THROUGH 6 PM.

SUNDAY AFTERNOON...LINGERING DRY AIR IN PLACE ALONG WITH
TEMPERATURES IN THE 50S WILL COMBINE TO PRODUCE MINIMUM RELATIVE
HUMIDITIES AROUND 30 PERCENT WITH 3 TO 5 HOUR DURATIONS OF
CRITICAL RELATIVE HUMIDITIES POSSIBLE DURING THE AFTERNOON HOURS.
A FIRE WEATHER WATCH HAS BEEN ISSUED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ023>025-030>033-036>038-040-082300-
/O.CON.KJAX.FW.W.0003.000000T0000Z-110108T2300Z/
BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-ALACHUA-PUTNAM-
FLAGLER-MARION-
344 PM EST SAT JAN 8 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING.

THIS AFTERNOON...THE COMBINATION OF BREEZY WEST WINDS AND
CRITICALLY LOW RELATIVE HUMIDITIES WILL CONTINUE TO PRESENT
DANGEROUS FIRE WEATHER CONDITIONS THROUGH 6 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

&&

$$

JDS
159 
WWUS82 KJAX 082307
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
607 PM EST SAT JAN 8 2011

FLZ020>022-035-092300-
/O.EXP.KJAX.FW.W.0003.000000T0000Z-110108T2300Z/
/O.CON.KJAX.FW.A.0004.110109T1700Z-110109T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
607 PM EST SAT JAN 8 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON...
...RED FLAG WARNING FOR TODAY HAS EXPIRED...

THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A FIRE
WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON.

SUNDAY AFTERNOON...LINGERING DRY AIR IN PLACE ALONG WITH
TEMPERATURES IN THE 50S WILL COMBINE TO PRODUCE MINIMUM RELATIVE
HUMIDITIES AROUND 30 PERCENT WITH 3 TO 5 HOUR DURATIONS OF
CRITICAL RELATIVE HUMIDITIES POSSIBLE DURING THE AFTERNOON HOURS.
A FIRE WEATHER WATCH HAS BEEN ISSUED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

&&

$$

FLZ023>025-030>033-036>038-040-090015-
/O.EXP.KJAX.FW.W.0003.000000T0000Z-110108T2300Z/
BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-ALACHUA-PUTNAM-
FLAGLER-MARION-
607 PM EST SAT JAN 8 2011

...RED FLAG WARNING FOR TODAY HAS EXPIRED...

THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jan 7, 9:50 AM EST, 4 hours 47 minutes earlier.

Area forecast discussion, Jan 7, 9:50 AM EST, 4 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
950 AM EST FRI JAN 7 2011

...COOL AND BREEZY TODAY AND SAT...
...RAIN LIKELY MON...

.PUBLIC UPDATE...SUNSHINE WILL BE ABUNDANT TODAY WITH TEMPERATURES
CLIMBING INTO THE LOWER 60S MOST LOCALES. A LAKE WIND ADVISORY
REMAINS IN EFFECT THIS AFTERNOON FOR SUSTAINED SOUTHWEST TO WEST
WINDS OF 20 MPH WITH OCCASIONAL GUSTS NEARING 30 MPH. CURRENT ZFP
LOOKS GOOD...NO UPDATES PLANNED.

&&

.AVIATION...
VFR CONDS. SURFACE WINDS EXPECTED TO INCREASE TO 15 KNOTS WITH
OCCASIONAL GUSTS TO 20-25 KNOTS THIS AFTERNOON AND LIKELY CONTINUING
INTO TONIGHT.

&&

.MARINE...
CURRENT SMALL CRAFT FLAGS ONGOING OVER THE OFFSHORE WATERS WITH SCA
CONDITIONS EXPECTED TO RE-ESTABLISH ACROSS THE NEARSHORE WATERS
THIS AFTERNOON. WINDS WILL FURTHER PICK UP THIS EVENING FOLLOWING
A SECONDARY COLD FRONTAL PASSAGE THIS EVENING AND EXPECT FREQUENT
GALE FORCE WIND GUSTS OVER THE OFFSHORE WATERS...WITH A GALE WATCH
IN EFFECT. WILL DECIDE FATE OF GALE WATCH WITH AFTERNOON PACKAGE
ISSUANCE.

&&

.FIRE WEATHER...
A COUPLE OF CLOSE CALLS DURING THE AFTERNOON HOURS TODAY AND
TOMORROW AND HAVE OPTED TO BE SAFE AND ISSUED RED FLAG WARNING ACRS
NERN FL AND FIRE DANGER STATEMENT ACRS SERN GA. MIN RH VALUES WILL
BOTTOM OUT AROUND 35 PERCENT BOTH DAYS ALONG WITH GUSTY WLY WINDS AT
15-20 MPH WITH GUSTS TO 25 MPH AT TIMES.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 6 PM EST THIS
     EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE-UNION.

     RED FLAG WARNING UNTIL 6 PM EST THIS EVENING FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

     FIRE WEATHER WATCH SATURDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
     CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
     NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...LAKE WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 6 PM EST THIS
     EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-
     COASTAL CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-
     INLAND GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...GALE WATCH FROM 6 PM EST THIS EVENING THROUGH LATE TONIGHT FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 AM EST SATURDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

.PREVIOUS PUBLIC...MEAN TROUGHING WILL DOMINATE THE EASTERN CONUS TODAY
AND SAT WITH COOLER AND DRY AIR OVER THE LOCAL AREA. SUNNY SKIES ARE
EXPECTED FOR THE FIRST PART OF TODAY AS TEMPS WARM INTO THE LOW 60S.
THIS AFTN MID/LOW CLOUDS WILL INCREASE FROM THE N AS A FAST MOVING
CLIPPER LOW TRACKS TOWARD VA AND TRAILS A SFC TROUGH INTO THE DEEP
SOUTH. MOISTURE AND FORCING WILL BE LACKING ALONG THE BOUNDARY...BUT
A TIGHTENING PRESSURE GRADIENT IN FRONT OF THE APPROACHING TROUGH
WILL BRING BORDERLINE LAKE WIND ADVISORY CONDITIONS TO OUR CWA THIS
AFTN WITH SUSTAINED SPEEDS NEAR 20 MPH ACROSS MOST ZONES AND GUSTS
IN THE 25-30 MPH. AS THE BOUNDARY PRESSES SOUTH OF THE CWA TONIGHT
BREEZY WNW FLOW WILL CONTINUE AS MINS FALL INTO THE MID 30S INLAND
GA TO MID 40S ACROSS OUR SOUTH FL ZONES.

SAT YET ANOTHER LOW LEVEL TROUGH WILL SWING INTO THE DEEP SOUTH
WHICH WILL ONCE AGAIN BRING MARGINAL LAKE WIND ADVISORY CONDITIONS
TO THE CWA. MAX TEMPS WILL BE A BIT COOLER WITH HIGHS IN THE MID 50S
TO LOW 60S N-S.

SAT NIGHT A FREEZE IS EXPECTED ACROSS INLAND SE GA AND AREAS ALONG
AND WEST OF A YULEE TO OBRIEN LINE IN N FL DUE TO A COLD NNE
DRAINAGE FLOW. LEANED TOWARD THE WARMER NAM MOS FOR TEMP DUE TO
ELEVATED WINDS OVERNIGHT.

SUN ONSHORE FLOW DEVELOPS AS HIGH PRESSURE MOVES OFFSHORE OF THE
MID-ATLANTIC AND A COASTAL TROUGH BEGINS TO DEVELOP OFFSHORE OF THE
FL COAST. THE FRONT THAT PUSHED SOUTH OF THE AREA SAT NIGHT BEGINS
TO MORPH INTO A WARM FRONT AND LIFTS NWD SUN AFTN AS A GULF LOW
DEVELOPS NEAR LA. COASTAL SHRA POSSIBLE SUN EVENING AS CONVERGENCE
INCREASES BETWEEN THE COASTAL TROUGH AND APPROACHING WARM FRONT.

AS THE SFC LOW TRACKS FARTHER EAST SUN NIGHT...WIDESPREAD STRATIFORM
RAIN IS EXPECTED OVER OUR GA ZONES EARLY MON AS LLVL CONVERGENCE AND
UPPER LEVEL ASCENT PHASED WITH A SURGE MID LEVEL GOMEX MOISTURE. AT
THIS TIME HAVE ADVERTISED STORM TOTAL PRECIP OF 0.75-1 INCHES
POSSIBLE FOR OUR GA ZONES.

DYNAMICS WILL BE STRONG INCLUDING A 45-50 KT LOW LEVEL JET MON AS
THE LOW MOVES OVER THE CWA ALONG THE WARM FRONT. MODEL SOUNDINGS
SHOW THE BEST WINDOW OF OPPORTUNITY FOR THUNDERSTORMS ACROSS OUR FL
ZONES AND COASTAL SE GA 18Z-21Z MON AFTN WHEN MARGINAL CAPE AND
LIFTED INDICES COINCIDE WITH THE TRAILING SFC TROUGH AND NEAR THE
BROAD LOW CIRCULATION. GUSTY WINDS AND ISOLD ROTATION WILL BE
POSSIBLE IF ENOUGH LOW LEVEL DESTABILIZATION CAN OCCUR.

LINGERING WRAP-AROUND CLOUDS AND LIGHT PRECIP WILL CONTINUE INTO MON
NIGHT. LEANED ON THE WARM SIDE OF MOS FOR TEMPS SUN-MON NIGHT DUE TO
WINDS AND CLOUD COVER.

.LONG TERM...BELOW NORMAL TEMPS ARE EXPECTED TUE-FRI OF NEXT WEEK AS
A STRONG CANADIAN HIGH SLOWLY BUILDS OVER THE CENTRAL CONUS AND
SHIFTS EAST THROUGH THE END OF THE WEEK. TUE HIGHS WILL RANGE FROM
THE LOW 50S ACROSS OUR GA ZONES TO LOW 60S FL ZONES...THEN HIGHS
WILL STRUGGLE TO BREAK THE 50S ACROSS OUR FL ZONES WED-FRI WITH
FREEZES EXPECTED INLAND EACH NIGHT.

&&

ECZ
Hazardous weather outlook, Jan 7, 5:19 AM EST, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
519 AM EST FRI JAN 7 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-081100-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
519 AM EST FRI JAN 7 2011

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...LAKE WIND ADVISORY TODAY...

WEST WINDS WILL INCREASE THIS AFTERNOON IN ADVANCE OF AN APPROACHING
TROUGH. SUSTAINED SPEEDS WILL NEAR 20 MPH. A LAKE WIND ADVISORY HAS
BEEN ISSUED THROUGH 6 PM.

LOW HUMIDITIES AND BREEZY WINDS WILL ELEVATE THE FIRE DANGER ACROSS
NORTHEAST FLORIDA TODAY. A RED FLAG WARNING IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

BREEZY WINDS AND DRY CONDITIONS WILL CONTINUE AN ELEVATED FIRE
DANGER ON SATURDAY AND A FIRE WEATHER WATCH IS IN EFFECT FOR
NORTHEAST FLORIDA.

FREEZING TEMPERATURES ARE EXPECTED ACROSS INLAND SOUTHEAST GEORGIA
AND THE SUWANNEE RIVER VALLEY OF NORTHEAST FLORIDA SUNDAY MORNING.

AN AREA OF LOW PRESSURE WILL TRACK ACROSS THE AREA EARLY MONDAY.
PERIODS OF MODERATE RAINFALL ARE EXPECTED ACROSS SOUTHEAST GEORGIA.
THERE IS A LOW CHANCE OF THUNDERSTORMS ALONG THE ATLANTIC COAST AND
ACROSS NORTHEAST FLORIDA MONDAY AFTERNOON AS THE LOW DEPARTS AND
BRINGS A COLD FRONT ACROSS THE AREA. A FEW STRONG STORMS COULD
PRODUCE GUSTY WINDS.

FREEZES ARE EXPECTED NEXT WEEK WEDNESDAY THROUGH FRIDAY MORNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 2:12 AM ESTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more16 hr
Jan 7, 2:15 AM ESTGale WatchJAX12 hr
Jan 7, 2:31 AM ESTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more12 hr
Jan 7, 2:31 AM ESTRed Flag WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more15 hr
Jan 7, 2:30 PM ESTGale WarningJAX15 hr
Jan 7, 2:30 PM ESTSmall Craft AdvisoryJAX3 days

Nearby

Red Flag Warnings in Florida, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.